# SDR CA090716002

- Difficulty date: July 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,088 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 75706
- Condition: Worn
- Location: Engine
- Part time: 332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAM AND FOLLOWERS FOR NR 1 AND NR 2 CYLINDERS WORN POSSIBLY DUE TO MOISTURE COLLECTING IN ENGINE CAUSING RUST ON AFFECTED PARTS.
